# SDR SIMA201811053002

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 29,512 hours, 25,218 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALK AROUND INSPECTION LH LANDING LIGHT FOUND INOP.-C/A-REMOVED AND REPLACED LH LANDING LIGHT IAW EMB 140 AMM 33-41-02. OPC CHECK GOOD.
